# SDR DALA2017040302657

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 67,832 hours, 50,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP UPPER SURFACE DAMAGED. . REPAIRED IAW ERA 556877-14 REV ORIG. REMOVED AND INSTALLED LOWER SECTION WEDGE ASSY IAW AMM 57-50-00 AND REPLACED WEAR STRIP IAW CMM 27-50-01.
